# SDR UPS01235981

- Difficulty date: April 29, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A VERTICAL BEAM AT BS 1183 CRACKED LBL 26.83 WL 260 APPROX 2 INCH LONG FROM LIGHTENING HOLE.  REPAIRED CRACK BY STOP DRILLING. HFEC AREA INSTALLED REPAIR PER B727.
